# SDR 2022F00204

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: General aviation
- Aircraft: N125CE
- Make and model: Cessna 550
- Aircraft serial: 550B0940
- Aircraft time: 6,563 hours, 6,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: E419000101
- Part serial: 5837
- Condition: Cracked
- Location: Zone 231
- Part time: 6,563 hours, 6,075 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED DURING CRUISE FLIGHT BETWEEN FL343 AND FL350 EN ROUTE TO KAP. AIRCRAFT PERFORMED AND EMERGENCY DESCENT AND DIVERTED TO KTUS
